# SDR IMJ2002F00001

- Difficulty date: September 23, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99120363
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 3,420 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FIVE MINUTES AFTER DEPARTURE, LT FIRE LIGHT ILLUMINATED.  DECLARED EMERGENCY, ACCOMPLISHED CHECKLIST, (DISCHARGED BOTH FIRE BOTTLES AND SECURED NR 1 ENGINE).  DIVERTED AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION REVALED NO ACTUAL FIRE.  SUBSEQUENT INSPECTION REVEALED CHAFED FIRE WARNING SENSOR (FIRE LOOP).
